Should I up the dosage.I feel very light headed in the morning.
18 Jun 2011
Hello goldenbell and hi there Vonnie. Goldenbell, I agree with Von. Give the medication time to work. The zoloft is causing your sleep problems. Its the number one complaint, most often associated with it. (my own opinon)I was just curious as to how much trazodine are you taking? Is it the !00mg? If it is, give the 100mg dose a couple of more days. If you've been on it for 72 hours, its working in as much as you are sleeping three to four hours at a time. If after a week, you are still not getting what you feel is what you need in the sleep department, you might then increase it. Hope this helps you in some way, I know its not fun but often waiting to see if something works is about all that we can do. Best wishes to you.
18 Jun 2011
Hey Goldenbell, good that you called the pharmacist, very good call. It is not uncommon at all when starting an antidepressant or sleep aid for it to make you a bit lightheaded when you start them. Ear infection may be adding to that effect too. Always rise slowly from sitting or lyiing down until you adjust to the meds and this goes away. Don't up the dose, could make it worse right now. Wait until you talk to dr when you get back from vacation. Have a good vacation. Pattishan
18 Jun 2011
I used to be on 150 mg of trazadone and 200 mg zoloft but everyone is different. I would talk to your doctor but remember that if you just started the zoloft it takes 2 weeks to start working properly and your body to get used to it!!
If you still cant sleep right in a week or so maybe you could try a different sleeping medication, everything works different for different people. The lightheadedness may be comeing from the traz. ask your doctor because if you are takering it and not sleeping right it could cause you to be hazey and off the next day. One more thing... when are you takeing the zoloft (if at night) you might wantto try takeing it in the morning and the traz at night.
19 Jun 2011
My doctor put me on trazodone to help me with my insomnia and so far it really helps me to get the sleep I really need, talk to your doctor and tell him or her what's been going on and see what they can do. Everyone is different so you might need a different medication for your problem. Good luck to you, let me know what happens.
5 Jan 2013
I can sympathize with you golden bell. I have occasional insomnia but when I get it it's absolutely mind wracking. Up at 3am as we speak because a new doc decided trazadone was best. Gave it about a week and my body only seems to become more and more immuned to it. Took the 100mg dose at 10 tonight yet I haven't yet caught a wink of sleep 5 hours later. Based on my past experience I never had a single problem with ambien. I'm telling my doc I don't care what his opinion is about ambien. Some say it's addicting. As for me I totally disagree. You may want to give it a try if your problems are as severe as mine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I recently started taking it at 4 100mg at night and have been unable to sleep. I also take 2 100mg zoloft in the morning and 1 100mg Trazodone at ...
1 answer • 28 Dec 2009
... first time tonight and im always nervous befour taking something new. i have tried almost every sleep med and they either didnt work or had bad ...
3 answers • 16 Apr 2010
I am not doing much and all of a sudden I get warm and start to sweat and then I cool down. Sometimes it happens when I am trying to sleep. I suffer ...
4 answers • 22 Jul 2011
I have anxiety, insomnia and get heart palpitations and pvc's. I am scared trazodone could make these worse. I took it 2 nights and it did help ...
3 answers • 10 May 2012
This severe anxiety, mood swings, insomnia and the other host of crap I have been dealing with lately? And the docs just wanna dump me on an ...
5 answers • 3 Sep 2012